# SDR DALA2024092409370

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0569115) CORROSION ON ANGLE SUPPORT BTW STA 987 STGR 15RH AT CPAX. ANGLE SUPPORT BTW STA 987 STGR 15RH AT CPAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
